Local rigidity of complex hyperbolic lattices in semisimple Lie groups
Journal article, 2018

We show the local rigidity of complex hyperbolic lattices in classical Hermitian semisimple Lie groups, SU(p, q), Sp(2n + 2, ), SO∗(2n + 2), SO(2n, 2). This reproves or generalises some results in [2, 9, 11, 15].


Inkang Kim

Korea Institute for Advanced Study

Genkai Zhang

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Mathematical Proceedings of the Cambridge Philosophical Society

0305-0041 (ISSN) 1469-8064 (eISSN)

Vol. 165 1 179-191

Subject Categories

Algebra and Logic

Classical Archaeology and Ancient History

Mathematical Analysis



More information

Latest update